My name is Stephanie, I have been diagnosed with uncontrollable endometriosis for the past 5 years. i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain. some of these side affects include, cracking of limbs and joints involuntarily, extreme back pain, stomach growling when not hungry, headaches, nausea and sometimes blurred vision and lack of understanding. Is there anyone that can suggest another treatment i have not heard or or maybe has some advice on long term uses of depo provera as endometriosis pain management. p.s anyone hear about endometriosis being classified recently as an autoimmune disease? That certainly sounds about right!!
Have you tried seeing an actual Endo Specialist? With as much as you've been through I would say it would be your next step. Here's a website you might find useful...Also this is the specialist I saw about 2wks ago - very happy with them :-) If you have any questions feel free to ask.
As far as the provera, I have no idea. I was on it once for 9months and bled for the entire time. All I know is that I was a B****!!! It was aweful!! I hadn't heard about the autoimmune thing, I'll have to look it up....
Go through the website especially the library and treatment.
So I have been on the depo provera for 2 in half weeks &i had unprotected sex on first week I was om depo & called a docter & she I would be fine bt I had unprotected sex again on thursday which on that time I was 15 days on da shot bt lately ive been feeling sick to my stomache now & den sometimes I get hungrg or dont & my stomache growls what is it ?? Help me pleasee im 16
I would imagine you are fine. Provers can cause many many side effects...if tjey continue to be overly bothersome consult your physician. I would also suggest if you are trying to avoid getting p /g you should most definitely be using another form of contraception. Also provera does not protect against any stds or hiv. Be safe and good luck!
I too been having complications on this depo shot. I am on my 3rd injection and ever since i got the 3rd one i have been feeling horrible... from getting nausea, hot flashes, night sweats, dizzy, weak legs, not able to sleep, aches if i sit for a long period of time, constant bloating, my breats sometimes but not alot get sensitive and have tingling feeling not often though, brown discharge, white discharge, no period.... all this *****!! is this depo related??? please help
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.